. Th and . Aubin, Nonlinear Analysis on Manifolds. Monge-Ampère Equations, 1982.

. Th and . Aubin, Réduction du cas positif de l'équation de Monge-Ampère sur les variétés Kähleriennes compactes à la démonstration d'une inégalité, J.Funct. Anal, p.57, 1984.

T. Aikou, A Partial connection on complex Finsler Bundles and its applications, Illinois Journal Of Mathematics, vol.42, issue.3, 1998.

T. Aikou, The Chern-Finsler connection and Finsler-Kähler manifolds, Adv. Stud. in Pure Math, vol.48, pp.343-373, 2007.

M. Abate and G. Patrizio, Finler metrics : a global approach, Lecture Note in Math, vol.1591, 1994.

[. Abdesselem, Equations de Monge???Amp??re d'origine g??om??trique sur certaines vari??t??s alg??briques, Journal of Functional Analysis, vol.149, issue.1, pp.102-134, 1997.
DOI : 10.1006/jfan.1996.3087

[. Abdesselem, Lower bound of admissible functions on sphere, Bulletin des Sciences Math??matiques, vol.126, issue.8, pp.675-680, 2002.
DOI : 10.1016/S0007-4497(02)01136-3

[. Abdesselem, Enveloppes inf??rieures de fonctions admissibles sur l'espace projectif complexe. Cas sym??trique, Bulletin des Sciences Math??matiques, vol.130, issue.4, pp.341-353, 2006.
DOI : 10.1016/j.bulsci.2006.01.007

A. B. Abdesselem and B. Dridi, Enveloppes inf??rieures de fonctions admissibles sur l'espace projectif complexe. Cas sym??trique, Bulletin des Sciences Math??matiques, vol.130, issue.4, pp.341-353, 2006.
DOI : 10.1016/j.bulsci.2006.01.007

A. B. Abdesselem and R. Jelloul, Enveloppe inf??rieure de fonctions admissibles sur la Grassmannienne en pr??sence de sym??tries, Bulletin des Sciences Math??matiques, vol.138, issue.1, pp.139-146, 2014.
DOI : 10.1016/j.bulsci.2013.07.003

J. Bland and M. Kalka, Variations of holomorphic curvature for K??hler Finsler metrics, Contemporary Mathematics, vol.196, pp.121-131, 1996.
DOI : 10.1090/conm/196/02438

[. Bando and T. Mabuchi, Uniqueness of Einstein-Kähler metrics modulo connected group actions, Algebraic geometry, pp.11-40, 1985.

[. Abdesselem and P. Cherrier, Equations de type monge-amp??re sur certaines vari??t??s de fano, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.325, issue.3, pp.319-322, 1997.
DOI : 10.1016/S0764-4442(97)83963-8

A. B. Abdesselem and P. Cherrier, Métriques d'Einstein-Kähler sur certaines variétés Kähleriennes à premiére classe de Chern positive, C. R. Acad. Sci. Paris I Math, vol.316, pp.67-72, 1993.

A. B. Abdesselem and P. Cherrier, Estimation of Ricci tensor on certain Fano manifolds, Mathematische Zeitschrift, vol.233, issue.3, pp.481-505, 2000.
DOI : 10.1007/s002090050483

A. B. Abdesselem and P. Cherrier, On Ricci curvature of certain complex bundles, Journal de Math??matiques Pures et Appliqu??es, vol.79, issue.9, pp.79-919, 2000.
DOI : 10.1016/S0021-7824(00)00165-3

A. B. Abdesselem and P. Cherrier, Almost psh functions on Calabi's bundles, Rend, Istit.Mat.Univ.Trieste, vol.XL, pp.137-161, 2009.

. [. Chern, Local equivalence and Euclidean connections in Finsler spaces, Sci. Rep. Nat. Tsing.Hua Univ. Ser. A, vol.5, pp.95-121, 1948.

J. P. Demailly, Pseudoconvex-concave duality and regularization of currents. Several variables, Math.Sci.Res.Inst, vol.37, pp.233-271, 1999.

J. J. Faran, Hermitian Finsler metrics and the Kobayashi metric, Journal of Differential Geometry, vol.31, issue.3, pp.31-601, 1990.
DOI : 10.4310/jdg/1214444630

. Futaki, An obstruction to the existence of Einstein K???hler metrics, Inventiones Mathematicae, vol.31, issue.3, pp.437-443, 1983.
DOI : 10.1007/BF01388438

G. Julien, Tian Constant on Grassmann manifolds.Kähler-Einstein metrics, J.Geom.Anal, vol.16, pp.523-533, 2006.

L. Hörmander, An Introduction to complex Analysis in Several Variables, Amesterdam, 1973.

. [. Kobayashi, Differential Geometry and Complex vector bundles, Iwanami, 1987.

. [. Kobayashi, Negative Vector Bundles and Complex Finsler Structures, Nagoya Mathematical Journal, vol.29, pp.153-166, 1975.
DOI : 10.1007/BF01441136

. [. Kobayashi, Complex Finsler vector bundles, Contemp. Math, vol.196, pp.145-153, 1996.
DOI : 10.1090/conm/196/02440

. [. Lichnérowicz, Géométrie des groupes de transformations, 1958.

L. Lempert, La m??trique de Kobayashi et la repr??sentation des domaines sur la boule, Bulletin de la Société mathématique de France, vol.79, pp.427-474, 1981.
DOI : 10.24033/bsmf.1948

L. Lempert, ?????????????????????? ?????????????? ?? ?? ???????????????????? ???????????? ?? ?? ???????????????? ??????????????, Analysis Mathematica, vol.109, issue.4, pp.341-364, 1982.
DOI : 10.1007/BF02201775

H. Rund, Generalized Metrics on Complex Manifolds, Mathematische Nachrichten, vol.5, issue.1-2, pp.55-77, 1967.
DOI : 10.1002/mana.19670340104

H. Rund, The curvature theory of direction-dependent connections on complex manifolds, Tensor.N.S, vol.24, pp.182-188, 1972.

. [. Tian, On K???hler-Einstein metrics on certain K???hler manifolds withC 1 (M)>0, Inventiones Mathematicae, vol.31, issue.2, pp.225-246, 1987.
DOI : 10.1007/BF01389077

. [. Tian, On Calabi's conjecture for complex surfaces with positive first Chern class, Inventiones Mathematicae, vol.74, issue.1, pp.201-172, 1990.
DOI : 10.1007/BF01231499

. [. Yau, On the Ricci curvature of a compact Kählerienne manifold and the compex Monge-Ampère equation, I, Comm. Pure Appl, Math, vol.31, pp.339-411, 1978.

S. T. Yau and G. Tian, On Kähler-Einstein metrics on complex surfaces with C 1 (M) positive, Commun. Math.Phys, vol.11, pp.175-203, 1987.